# SDR UPS97825313

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 86
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STATION XRS 86.0 STRINGER ATTACH FITTING CRACKED 6 INCHES FWD OF R-SPAR,  AFT SIDE OF 1ST STR (NR 2 I/B ALT).  REMOVED AND INSTALLED NEW FITTING (FABRICATED ON OPS 50040)  IAW DC8 SRM 51-1-20D.
